# SDR VJ32002F00047

- Difficulty date: May 23, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4D5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Baffle
- Part number: 115TA601003
- Condition: Cracked
- Location: Nr 1 Cylinder
- Part time: 97 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BAFFLE CRACKED ON NR 1 CYLINDER.  PART REMOVED AND NEW BAFFLE INSTALLED.  PART SENT FOR WARRANTY.
